Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 287, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 1, 2017, 5:37 PM MDT for San Miguel County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 5:37 PM MDT (23:37 UTC)
- Expired
- Jul 1, 2017, 6:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 126 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WUUS55 KABQ 012337
SVRABQ
NMC047-020015-
/O.NEW.KABQ.SV.W.0287.170701T2337Z-170702T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
537 PM MDT SAT JUL 1 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
West central San Miguel County in northeastern New Mexico...
* Until 615 PM MDT.
* At 537 PM MDT, a severe thunderstorm was located near Ribera, or 19
miles southwest of Las Vegas, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tecolote, Ribera, Chapelle, Sena, South San Ysidro, Ojitos Frios,
North San Ysidro and San Pablo.
This includes Interstate 25 between Mile Markers 314 and 338.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3536 10562 3554 10557 3560 10525 3525 10530
TIME...MOT...LOC 2337Z 284DEG 6KT 3544 10551
HAIL...1.00IN
WIND...60MPH
$$
343 follow-up statements
454
WWUS55 KABQ 012354
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
554 PM MDT SAT JUL 1 2017
NMC047-020015-
/O.CON.KABQ.SV.W.0287.000000T0000Z-170702T0015Z/
San Miguel-
554 PM MDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WEST CENTRAL SAN MIGUEL COUNTY...
At 554 PM MDT, a severe thunderstorm was located near Ribera, or 15
miles southwest of Las Vegas, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tecolote, Ribera, Chapelle, Sena, South San Ysidro, Ojitos Frios,
North San Ysidro and San Pablo.
This includes Interstate 25 between Mile Markers 315 and 338.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3535 10560 3554 10556 3560 10525 3525 10530
TIME...MOT...LOC 2354Z 272DEG 8KT 3545 10542
HAIL...1.00IN
WIND...60MPH
$$
34951
WWUS55 KABQ 020002
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
602 PM MDT SAT JUL 1 2017
NMC047-020015-
/O.CON.KABQ.SV.W.0287.000000T0000Z-170702T0015Z/
San Miguel-
602 PM MDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHWESTERN SAN MIGUEL COUNTY...
At 602 PM MDT, a severe thunderstorm was located near Villanueva, or
20 miles south of Las Vegas, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tecolote, Chapelle and Sena.
This includes Interstate 25 between Mile Markers 326 and 335.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3530 10543 3541 10541 3547 10527 3525 10530
TIME...MOT...LOC 0002Z 315DEG 15KT 3532 10533
HAIL...1.00IN
WIND...60MPH
$$
34090
WWUS55 KABQ 020007
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
607 PM MDT SAT JUL 1 2017
NMC047-020017-
/O.EXP.KABQ.SV.W.0287.000000T0000Z-170702T0015Z/
San Miguel-
607 PM MDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAN MIGUEL COUNTY
WILL EXPIRE AT 615 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
LAT...LON 3530 10543 3541 10541 3547 10527 3525 10530
TIME...MOT...LOC 0007Z 284DEG 6KT 3532 10532
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:39 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 1, 3:39 PM MDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 339 PM MDT Sat Jul 1 2017 .SYNOPSIS... A moist and unstable air mass will support scattered to numerous thunderstorms east of the Rio Grande Valley through late evening including another round of severe storms, especially on the eastern plains. Going into Sunday and Independence Day, drier air and strengthening high pressure aloft will lead to fewer storms with the more favored areas east of the central mountain chain as well as the southwest high terrain. Strong high pressure aloft is then expected to center over the Four Corners region by Wednesday and remain just north of the state through the end of next week. && .DISCUSSION... Deep, moist convection as far west as the southeast slopes of the Chuskas as of early afternoon, with several impressive updrafts already evident along and just east of the Divide as well as along the Sangres and immediate east slopes. Last night's easterly push was perhaps a bit more robust than what models indicated. In any event, atmosphere is primed to support another round of isolated/scattered severe storms east of the Divide and especially east of the RGV as the afternoon progresses and well into the evening with severe impacts likely for areas that were devastated by damaging hail/70+ mph winds less than 24 hours ago. Uncapped mixed layer CAPE values generally 2000-3000 J/kg across the east and generally 1000-1500 J/kg between the Divide and central valley corridor. Mid- level westerlies are not quite as strong as they were 24 hours ago but even so effective bulk shear sufficient to support rotating updrafts/large hail with high likelihood of large, severe clusters organizing on the high plains as cold pool dynamics come into play during the evening. Storm motions should be slightly slower than Friday PM and if the latest HRRR shows most severe threat ending by 11pm. Not much change to previous thinking or forecast going into the first week of July. 500mb ridge centered along the Borderland with broad westerly flow in place. Models suggest a weak shortwave dropping southeast out of the Colorado Rockies Sunday afternoon/evening that may boost coverage for NC/NE areas going into the second half of Sunday. 500mb Four Corners high then begins process of strengthening and shift northward Monday/Tuesday eventually shifting just north of the state by mid/late week. An extended period of northeast to southwest or east to west flow aloft anticipated. kj && .FIRE WEATHER... Scattered to numerous showers and thunderstorms are taking shape over northern New Mexico, and look to be gradually blossoming over central parts of the state as well. An active evening of storms is expected as this activity rolls eastward into the plains with some cells producing hefty downpours, large hail, and gusty outflow winds. Overall, prevailing winds have been trying to veer mostly southerly with a bit of a convergent line hovering near or just west of the Continental Divide: drier south southwest winds to the west of this line with more moist south southeast winds on the east. This has been a focus for storms early this afternoon, but they should fill in east of it as the afternoon and evening wears on. Lowest humidity is found west of this convergent line in far western zones of NM where RH has dropped to less than 15 percent. After storms settle and move out of NM tonight, excellent RH recovery is expected to grace the eastern half of the state while the far western zones observe poor RH recoveries. Into Sunday, high pressure will start to jog northward with surface winds responding by turning more westerly. This will dry out the dewpoints some, not enough to fully eliminate storm potential, but coverage will certainly dwindle compared to today. Some dry storms will also be possible, especially in the west central to southwestern mountain zones. Prevailing wind speeds will be light to moderate Sunday afternoon, but any storm outflows (especially drier storms) will be capable of hurling out very strong gusts. RH will range from less than 10 percent in the far west up toward 25 percent in the far eastern zones while temperatures climb back up to, if not slightly above average. Instability will be prevalent with high Haines indices of 5 to 6 across the forecast area. Through next week high pressure will continue to build northward over the Rockies. Through this time, low layer moisture will be attempting to slosh farther west into NM. It should inch westward each day, encompassing much of the east by mid week when a couple of back door fronts aid. Some diffuse mid to upper level subtropical moisture will also attempt to come over the southwestern mountains, keeping a low chance for storms going. 52 && .AVIATION... 18Z TAF CYCLE Active shower and thunderstorm pattern is expected across northern and central New Mexico today and this evening. The focus would seem to be along the central mountain chain initially before storms roll eastward into the plains this evening. Secondarily storms should also develop over portions of the Continental Divide and toward the Jemez mountains. Some strong to severe storms will be possible with large hail, gusty downburst winds, and heavy downpours temporarily dropping ceilings/visibility. Confidence is low that widespread low stratus clouds will develop overnight, but some isolated spots are possible. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 93 57 94 / 5 0 0 0 Dulce........................... 48 88 46 87 / 30 5 5 5 Cuba............................ 54 88 55 87 / 40 10 5 5 Gallup.......................... 52 90 52 89 / 0 5 5 5 El Morro........................ 49 86 50 84 / 0 10 5 10 Grants.......................... 53 90 54 88 / 5 10 5 10 Quemado......................... 57 87 57 85 / 0 20 10 10 Glenwood........................ 61 98 62 96 / 0 10 10 20 Chama........................... 45 82 43 81 / 30 10 10 10 Los Alamos...................... 58 85 60 85 / 50 20 10 20 Pecos........................... 53 86 56 86 / 60 10 10 10 Cerro/Questa.................... 50 80 48 79 / 50 20 10 10 Red River....................... 42 74 42 73 / 50 20 10 20 Angel Fire...................... 41 77 41 77 / 40 20 10 20 Taos............................ 50 87 49 87 / 40 10 5 10 Mora............................ 52 84 53 84 / 60 10 10 20 Espanola........................ 60 92 61 92 / 40 10 10 10 Santa Fe........................ 57 86 59 86 / 50 10 10 10 Santa Fe Airport................ 57 91 58 91 / 50 10 10 10 Albuquerque Foothills........... 62 97 64 96 / 30 10 10 5 Albuquerque Heights............. 65 96 66 95 / 30 10 10 5 Albuquerque Valley.............. 61 98 62 97 / 30 10 10 5 Albuquerque West Mesa........... 63 98 64 97 / 30 10 5 5 Los Lunas....................... 61 99 61 98 / 30 10 10 5 Rio Rancho...................... 63 96 65 95 / 30 10 5 5 Socorro......................... 66 97 66 96 / 20 20 20 10 Sandia Park/Cedar Crest......... 54 91 56 91 / 40 10 10 5 Tijeras......................... 55 93 57 93 / 40 10 10 5 Moriarty/Estancia............... 54 90 55 89 / 50 10 10 10 Clines Corners.................. 55 88 56 88 / 50 10 10 20 Gran Quivira.................... 59 91 60 91 / 40 20 10 10 Carrizozo....................... 62 93 63 93 / 30 20 20 20 Ruidoso......................... 56 88 57 88 / 40 20 20 20 Capulin......................... 54 86 54 86 / 40 30 10 20 Raton........................... 52 90 52 91 / 40 20 10 20 Springer........................ 53 91 55 92 / 40 20 10 20 Las Vegas....................... 54 88 56 88 / 60 10 10 20 Clayton......................... 60 92 61 93 / 50 30 20 10 Roy............................. 58 90 59 91 / 50 20 10 10 Conchas......................... 65 98 67 99 / 60 20 10 10 Santa Rosa...................... 61 98 64 98 / 60 20 10 10 Tucumcari....................... 65 101 67 101 / 60 20 20 10 Clovis.......................... 63 96 66 97 / 70 20 20 10 Portales........................ 66 95 69 97 / 60 20 20 10 Fort Sumner..................... 64 96 66 98 / 60 30 20 10 Roswell......................... 68 101 68 101 / 40 30 20 20 Picacho......................... 62 93 64 93 / 40 40 20 20 Elk............................. 59 89 61 88 / 40 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 41
Hazardous weather outlook, Jul 1, 4:58 AM MDT, 12 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 458 AM MDT Sat Jul 1 2017 NMZ501>540-021100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 458 AM MDT Sat Jul 1 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms along the east slopes of the central mountains extending eastward across the eastern plains this afternoon and evening. The main threat will be strong winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required across the east due to the potential of severe weather this afternoon into this evening. 50
In the hours before
Special weather statement, Jul 1, 5:11 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 511 PM MDT SAT JUL 1 2017 NMZ519-012345- Middle Rio Grande Valley/Albuquerque Metro Area- 511 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 545 PM MDT... At 509 PM MDT, Doppler radar was tracking a strong thunderstorm over Isleta Pueblo, or near Los Lunas, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Southeastern Albuquerque, Valencia, Los Lunas, Bosque Farms, Peralta, Isleta Pueblo and South Valley. This includes Interstate 25 between Mile Markers 204 and 217. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3480 10676 3492 10679 3506 10650 3485 10644 TIME...MOT...LOC 2309Z 242DEG 19KT 3490 10671 Shoemake
Special weather statement, Jul 1, 5:11 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 511 PM MDT SAT JUL 1 2017 NMZ507-519-012345- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 511 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA... NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 545 PM MDT... At 511 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Mesita, or 12 miles southeast of Laguna Pueblo, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Tohajiilee. This includes Interstate 40 between Mile Markers 122 and 137. && LAT...LON 3482 10730 3493 10736 3515 10705 3483 10693 TIME...MOT...LOC 2311Z 243DEG 21KT 3492 10721 Shoemake
Local storm report, Jul 1, 5:14 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL SAN IGNACIO 35.77N 105.35W
07/01/2017 E1.00 INCH SAN MIGUEL NM PUBLIC
TREE DAMAGE
&&
EVENT NUMBER ABQ1702097
DAKSpecial weather statement, Jul 1, 5:18 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
518 PM MDT SAT JUL 1 2017
NMZ518-522-523-012345-
Santa Fe Metro Area-Central Highlands-Estancia Valley-
518 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE COUNTY
UNTIL 545 PM MDT...
At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cedar Grove, or 13 miles north of Moriarty, moving southeast at 10
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Stanley and Cedar Grove.
This includes Highway 285 between Mile Markers 268 and 269.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3527 10579 3503 10592 3513 10613 3519 10611
3519 10610 3522 10608 3524 10607 3529 10607
TIME...MOT...LOC 2318Z 293DEG 9KT 3520 10607
ShoemakeSpecial weather statement, Jul 1, 5:27 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
527 PM MDT SAT JUL 1 2017
NMZ512-515-523-529-020000-
Northeast Highlands-West Slopes Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Central Highlands-
527 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 600 PM MDT...
At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Ribera, or 20 miles southwest of Las Vegas, moving
northeast at 5 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Tecolote, Ribera, South San Ysidro, North San Ysidro, San Pablo and
Lower Colonias.
This includes Interstate 25 between Mile Markers 310 and 326.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3546 10528 3533 10551 3546 10567 3560 10552
3560 10550 3562 10549
TIME...MOT...LOC 2327Z 224DEG 6KT 3545 10553
34Special weather statement, Jul 1, 5:30 PM MDT, 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 530 PM MDT SAT JUL 1 2017 NMZ522-523-020000- Central Highlands-Estancia Valley- 530 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 600 PM MDT... At 530 PM MDT, Doppler radar was tracking a strong thunderstorm near Estancia, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Estancia. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3463 10601 3476 10608 3493 10579 3471 10567 TIME...MOT...LOC 2330Z 243DEG 14KT 3474 10598 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 41 min |
| Jun 30, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 30, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 47 min |
| Jun 30, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 36 min |
| Jun 30, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 6:55 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 50 min |
| Jun 30, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Jun 30, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Jun 30, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 33 min |
| Jun 30, 8:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 49 min |
| Jun 30, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 21 min |
| Jun 30, 8:56 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 47 min |
| Jun 30, 9:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 30, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 40 min |
| Jun 30, 9:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 50 min |
| Jun 30, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jul 1, 1:53 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| Jul 1, 2:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 1, 2:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jul 1, 3:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 1, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jul 1, 3:11 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jul 1, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jul 1, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jul 1, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 49 min |
| Jul 1, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 41 min |
| Jul 1, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 1, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 42 min |
| Jul 1, 3:52 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 46 min |
| Jul 1, 4:16 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Jul 1, 4:43 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jul 1, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 1, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 28 min |
| Jul 1, 4:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 38 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 38 min |
| Jul 1, 5:11 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 1, 5:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 5:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Jul 1, 5:30 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| Jul 1, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 15 min |
| Jul 1, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jul 1, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 13 min |
| Jul 1, 5:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jul 1, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 52 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.